# SDR RAIA00508032

- Difficulty date: August 22, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 13,862 hours, 12,694 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CABIN BELOW COCKPIT DOOR INOPERATIVE.  MAINTENANCE SECURED LOOSE WIRE.
